| Model Number |
365976 |
| Medical Device Problem Code |
Volume Accuracy Problem (1675)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported when using the bd microtainer® tube extender there was a molding defect (short shot).The following information was provided by the initial reporter.The customer stated: "one tube was shorter in length.".
Additional Manufacturer Narrative
H6: investigation summary: bd had not received samples or photos for investigation.Therefore, retention samples from the bd inventory were evaluated by visual examination and no issues were observed relating to shortened tube as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode shortened tube.Bd was not able to identify a root cause for the indicated failure mode.
Event or Problem Description